# SDR GLBA97043

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - INSTRUMENT EMERGENCY LIGHTS INOP.  INSTALLED NEW BULB ON INSTRUMENT INDIRECT ROW.  (M)
